# SDR HNAA2016031600082

- Difficulty date: March 16, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 45,864 hours, 67,122 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Antenna
- Part number: M1585066
- Condition: Malfunctioned
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR PAINTS ONLY TO THE LEFT.  R & R RADAR ANTENNA IAW WITH MM 34-41-01.  OPS CHECKED GOOD.  OK FOR SERVICE.
